Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Woke up with severe cramps, diarrhoea, constipation. Stomach ache after taking Ducolax. Having diarrhoea again. Normal?

Hi. I got food poisoning on Tuesday, and Wednesday morning around 230, I woke up with severe cramps . I went to the bathroom and had diarrhea . After that, I was unable to have a BM for a few days. The stomach pains didn t go away. Yesterday, I got some Ducolax to help with the constipation , and since I ve taken it, my stomach has been in severe pain. I ended up having diarrhea again around 6 this morning, and then once or twice since. Is this normal?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Sorry to hear about your problems. Please donot take any more Dulcolax. It is normal to not pass stools for 1-2 days after large diarrhea & feel constipated for next couple of days. Please take plenty of fluids to keep yourself hydrated well. If you get further diarrhea, ensure you drink 1 large glass of fluids (juice, ORS solution or water) after every episode. You can take loperamide if diarrhea continues.Please try to eat light meals regularly. You can take some antacid & over-the-counter anti-spasmodic medicine for cramps as required.

Wish you a speedy recovery!
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor